DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||Backlund transformations for the nonlinear evolution equation z(yy)=[A(x,y,z)z(x)](x)|
|Authors: ||JENA, J|
|Keywords: ||linear wave-equation|
|Issue Date: ||1998|
|Publisher: ||EDITRICE COMPOSITORI BOLOGNA|
|Citation: ||NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, 113(2), 213-219|
|Abstract: ||A Backlund transformation associated with a quasilinear partial differential equation of second order is derived using the invariance properties. The procedure provides a suitable mathematical vehicle for characterizing the coefficient function for the existence of such a transformation.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.